MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-13
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): serial #: (b)(4), category #: 320-10-05 - equinoxe reverse tray adapter plate tray +5.Serial #: (b)(4), category #: 320-08-42 - glenosphere exp 42mm +4mm offset.Serial #: (b)(4), category #: 320-15-05 - eq rev locking screw.Serial #: (b)(4), category #: 320-20-00 - eq reverse torque defining screw kit.
 
Event or Problem Description
As reported, approximately 10 months post op the initial left tsa, this 64 y/o male patient was revised due to the humeral poly dissociating from humeral tray.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been the result of incomplete seating of the liner during implantation, bone impingement, patient-related conditions, an unreported post traumatic event, or any combination of these possibilities, which led to humeral liner disassociation.However, this cannot be confirmed as the devices were not returned for evaluation and images/radiographs were unable to be obtained.
 
Additional Manufacturer Narrative
The revision reported may have been the result of incomplete seating of the liner during implantation, bone impingement, patient-related conditions, an unreported post traumatic event, or any combination of these possibilities, which led to humeral liner disassociation.However, this cannot be confirmed as the devices were not returned for evaluation and images/radiographs were unable to be obtained.This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d1, d8, g1, h6: annex a, d, e, f, g.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
As reported, approximately 10 months post op the initial left tsa, this patient was revised due to the humeral poly dissociating from humeral tray.Patient was last known to be in stable condition following the event.No.

Brand Name
145-DEG PE 42MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gaiensville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16379051
Report Number1038671-2023-00173
Device Sequence Number6327491
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Catalogue Number320-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer07/21/2023
01/31/2026
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date08/10/2023
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexMale